# SDR AALA201811209013

- Difficulty date: November 16, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 9,744 hours, 3,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AFT LAVATORY SMOKE DETECTOR WENT OFF MULTIPLE TIMES WITH NO ASSOCIATED SMOKE OR FIRE.  PERFORMED LAVATORY SMOKE DETECTION TEST. OPS CHECKED NORMAL IAW AMM 26-14-00.
